By introducing a parameter, we establish in this paper a generalization of the companion of Ostrowski-like type integral inequality for mappings whose second derivatives belong to L1-spaces. Our result in special cases not only recapture known results, but also give a smaller estimator than that of the known results. Some applications to composite quadrature rules in numerical integration and to probability density functions are also given.
Liu, Wenjun and Park, Jaekeun
"A generalization of the companion of Ostrowski-like inequality and applications,"
Applied Mathematics & Information Sciences: Vol. 07:
1, Article 34.
Available at: https://digitalcommons.aaru.edu.jo/amis/vol07/iss1/34